A New Modification of the HPM for the Duffing Equation with High Nonlinearity
Journal: Journal of Advances in Physics (Vol.2, No. 2)Publication Date: 2013-10-06
Authors : Ahmed Khdir;
Page : 124-133
Keywords : Homotopy perturbation method; Chebyshev spectral method; Duffing equation;
- A New Modification of the HPM for the Duffing Equation with High Nonlinearity
- Chaos Suppression and Practical Stabilization of Uncertain Generalized Duffing-Holmes Control Systems with Unknown Actuator Nonlinearity
- Power Series -Aftertreatment Technique for Nonlinear Cubic Duffing and Double-Well Duffing Oscillators
- On solving the nonlinear Biswas-Milovic equation with dual-power law nonlinearity using the extended tanh-function method
- Hopf-Cole Transformation with Effect of the Dissipation Coefficient on Nonlinearity in the Benjamin-Bona-Mahony (BBM) Generalized Pseudo-Parabolic Equation
Abstract
In this work we introduce a new modification of the homotopy perturbation method for solving nonlinear ordinary differential equations. The technique is based on the blending of the Chebyshev pseudo-spectral methods and the homotopy perturbation method (HPM). The method is tested by solving the strongly nonlinear Duffing equation for undamped oscillators. Comparison is made between the proposed technique, the standard HPM, an earlier modification of the HPM and the numerical solutions to demonstrate the high accuracy, applicability and validity of the present approach.
Other Latest Articles
- Evaluation of the Existing State of Geothermal Exploration and Development in Nigeria
- Ground Magnetic Survey for the Investigation of Mineral Deposit at Itesi Village in Orile Ilugun, Odeda , South West Nigeria
- Formulation of Mathematical Modeling to Characterize the Aluminium Metals using Ultrasonic Non-Destructive Techniques
- Paradigms Volume 8, No. 1, 2014: Starting Pages
- Systems theory and cybernetics in chemistry and physics
Last modified: 2015-01-16 15:16:35